# SDR SIMA20140314012

- Difficulty date: March 14, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 23,643 hours, 19,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT LOWER SILL CORRODED.  R & R SILL IAW  SRM 51-40-02.
